Journal of Scientific Research and Reports, ISSN: 2320-0227,Vol.: 2, Issue.: 2 (July-December)
A Generalized Sub-ODE Method and Applications for Nonlinear Evolution Equations
Feng Xu1 and Qinghua Feng1* 1School of Science, Shandong University of Technology, Zhangzhou Road 12, Zibo, Shandong, 255049, China.
Feng Xu1 and Qinghua Feng1*
1School of Science, Shandong University of Technology, Zhangzhou Road 12, Zibo, Shandong, 255049, China.
1. SDI journal Web sites provide the ability for users to comment on articles to facilitate community evaluation and discourse around published articles. The comment section is mainly dedicated to promote "Post-publication peer review". Therefore, all SDI journals strictly follow 'pre-publication OPEN peer review' and strongly encourage "Post-publication peer review". As a result of this "Post-publication peer review", if authors agree and or journal Editors agree (and or SDI agrees) that any correction is necessary, then it will be published FREE of cost by following SDI Correction and retraction policy (http://www.sciencedomain.org/page.php?id=sdi-correction-and-retraction-policy).
2. Users, who want to comment, are encouraged to register on SDI website (http://www.sciencedomain.org/register.php). But if anybody doesn’t want to register, we'll respect the decision. To honour 'free flow of thoughts' unregistered user are also welcome to comment. Social login is also encouraged.
3. At the end of every comment, a user must identify himself/herself by providing the following information 1. Full Name 2. Name of the Department, University, institute, etc. (This two information will be displayed publicly). We don't like 'anonymous' comments. Comments with 'forged identity' will be deleted.
Note: Users must see and agree to our complete Comment Policy (Link: http://www.sciencedomain.org/page.php?id=comment-policy)
comments powered by Disqus